Feeling knocked out after Xolair (omalizumab)

I have treatment tomorrow so thought I would bring this up. Has anyone experienced feeling pretty out of it and like knocked out after having omalizumab/Xolair. Or having achey limbs until your next batch. I have the max dose so 4 injections every two weeks in my arms and legs. I've been on it for a year and a half but only been feeling like this the past few months. Didn't know if anyone has felt like this...

Last edited by

5 Replies

  • I'm lucky I only have 3 injections every four weeks. But it can leave me feeling virus like after for up to a week. I ache in my joints, feel exhausted and lethargic. It varies in intensity from treatment to treatment. But it can be common to feel like this the higher dose your on. Xxx

  • You lucky sods that get it once a month. Glad to know I'm not the only one though. How long have you been on it for?

  • Been on it for about 4 years now. Was fortnightly for first two and half years. Then stable enough to go four weekly. Hope your treatment went ok xxx

  • It seems to vary from person to person. My student son doesn't have any side effects but other people on here have reported them. Best speak to your consultant about it. Best wishes.

  • Hi, I have only been having it for 12 weeks as on the trial period. Having 2 injections every 4 weeks but yes, I feel totally 'whacked' out by the evening and at least all of the following day and usually into the day after.

You may also like...